# SDR ASOA2014061310667

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 13,525 hours, 9,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FOWARD OVERWING EMERGENCY LIGHT COVER IS CRACKED.  REPLACED  COVER IAW VCMM 33-51-02.  ACFT OK FOR SERVICE.
